MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA CSF DRAINAGE SYSTEM W/PATIENT LINE ONE WAY VALVE; N/A

INTEGRA NEUROSCICENCS IMPLANTS SA CSF DRAINAGE SYSTEM W/PATIENT LINE ONE WAY VALVE; N/A
Catalog Number 10100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a part of the monitorr csf drainage system w/patient line one way valve (10100) that is intended to be fused became dislodged (next to the stopcock near the transducer), resulting in cerebrospinal fluid (csf) leakage.Additional information has been requested.
 
Additional Manufacturer Narrative
The monitorr csf drainage system w/patient line one way valve (10100) was not returned for evaluation after three good faith attempts (gfes) were made and no photos were provided to evaluate the reported ¿dislodgement.¿ however, investigation was performed with available information as follows: device history record (dhr) review - lot number information has been provided; therefore, the dhr was reviewed, and no anomalies were found.Investigation findings - the complaint reported a ¿device failure next to the stopcock near the transducer¿; therefore, from the complaint description it seems that the pvc tubing broke off or got disconnected from the ¿manifold stopcock¿.Pvc clear tubing is attached to the stopcock by means of solvent bonding (also known as solvent welding) per local procedures and dhr instructions.Each assembly (100%) is leak tested during the product manufacturing process.As per complaint information the device was in use for eight (8) days (4/2/24 ¿ 4/10/24) prior to the reported disconnection.It is unknown what activities were taking place, if any, when the tubing got disconnected (e.G., transporting, moving, turning, etc.The patient) that could have contributed to the tubing disconnection.As per information provided in the complaint narrative, the customer is concerned because they report to ¿have placed ten (10) evds and have had three (3) of these failures¿.This 30% failure rate is not representative of the lot¿s (or product overall) behavior in the field since no other complaints have been received for lot 7287676.However, no further evaluation can be made since the unit has not been returned for evaluation and therefore, a root cause determination is not possible at this moment.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CSF DRAINAGE SYSTEM W/PATIENT LINE ONE WAY VALVE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19388607
Report Number2648988-2024-00017
Device Sequence Number20529773
Product Code JXG
UDI-Device Identifier10381780070825
UDI-Public10381780070825
Combination Product (Y/N)N
PMA/510(K) Number
K191684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number10100
Device Lot Number7287676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown